# SDR UALA2013052103519

- Difficulty date: May 21, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 50,230 hours, 6,241 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Boot
- Condition: Torn
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUMBLING-VIBRATING NOISE ROW 19-24 IN THE FLOOR-UNUSUALLY LOUD. FOUND LEFT PACK FAN BYPASS CHECK VALVE FLEXIBLE ROUND CONNECTOR TORN AND PRODUCING NOISE. REPLACED FLEXIBLE ROUND CONNECTOR BOOT, ALL NOW OKAY.
